# SDR SWAA2022040561023

- Difficulty date: October 10, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N915WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36888
- Aircraft time: 40,299 hours, 24,114 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BILGE FLOOR SUPPORT STRAP HAS EXFOLIATING CORROSION AT STA 887 MKD DOT 60-009 / REMOVED AND REPLACED STRAP AT AFT CARGO COMPARTMENT PER REF 51-40-02-0G-0 AND 51-40-05-0G-0 AND DRAWING 146A9401 (STA 887).
